# SDR WX0A20210726797

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 47,553 hours, 32,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT SEAT 14A FELL OFF / REPLACED BROKEN BLANKING CAP ROW 14ABC IAW AMM 33-51-13-000-001-A AND AMM 33-51-13-400-001-A."
